•    Special Offer
Chemical Doses

I need help

Get user supplied support

I need help

Postby PythonEXE » Mon Jul 25, 2016 7:37 am

So It's been two days after an 8 minute dose of "Gates of Hades" I'm as new as you could get to idosing and I'm still having shivers and uneasiness from it. I'm scared i can't sleep and i'm having mental break downs from it.

I wanted to know if the idose "Reset Dose" will reset my brain back to it's normal state cause I just can't stop shaking and worrying.

Please Respond quick, I literally am afraid.
PythonEXE
Level 0 (<10)
Level 0 (<10)
 
Posts: 1
Joined: Mon Jul 25, 2016 7:23 am

   Special Offer

Template

Re: I need help

Postby idoser » Mon Jul 25, 2016 12:15 pm

It's impossible for the effects of a binaural dose to last two days. This is not related to iDoser. Please see a medical professional. Reset dose will reset to normal operating frequency but what you describe is not from iDoser.
idoser
Site Admin
Site Admin
 
Posts: 1020
Joined: Sat Dec 09, 2006 5:00 pm


Return to I-Doser Support

Who is online

Users browsing this forum: No registered users and 2 guests

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.

cron